MathSciNet Relay Station
MathSciNet bibliographic data
MR2132598 60K35
Kordzakhia, George; Lalley, Steven P. A two-species competition model on $\Bbb Z^d$. Stochastic Process. Appl. 115 (2005), no. 5, 781–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement